# SDR SWIA202411270007

- Difficulty date: November 7, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N167SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000616
- Aircraft time: 20,409 hours, 12,128 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA91126-ETD2024-170-014527 REV :/ DATED 5/24/2024 MXCODEID74779-PR - COMPLY WITH ETD2024-170-014527 REV :/ DATED 5/24/2024  PERMANENT REPAIR FOR TWO DENTS LOCATED BETWEEN FR21 AND FR22 AND BETWEEN STGR14L AND STGR15L (JUST ABOVE "K" OF SKYWEST PLACARD). DUE AT TAC 18814., PART NUMBER:   - , SERIAL NUMBER: 17000616, POSITION:      (C-CHECK RO 11/27/2024)    REPAIRED DENTS IN FUSELAGE SKIN LOCTAED BETWEEN FR 21-22, BETWEEN STRINGERS 14L-15L WITH DOUBLER REPAIR REF EMB SRM 53-10-01/REPAIR 12P.  SEE CONTIINUE CARD FORT WORK PERFORMED.  NO WEIGHT AND BALANCE ADJUSTMENT REQUIRED DUE TO REPAIR PARTS WEIGHING LESS THAN 2.5 LBS.  SEE CONTINUATION CARD FOR WORK DETAILS.LOW FREQUENCY EDDY CURRENT (SDI) REQUIRED FOR SINGLE DOUBLER AT 20,667 FC OR 27,487 FH, WHICHEVER OCCURS FIRST, REF SRM 53-10-01/REPAIR 12P TABLE 201. AIRCRAFT CURRENTLY AT 12,128 FC AND 20,408.70 FH.THIS CLEARS RA91126.
